Experts has a new look! Let us know what you think of the updates.

Provide feedback
Home
Scholarly Works
Vapnik–Chervonenkis Density in Some Theories...
Journal article

Vapnik–Chervonenkis Density in Some Theories without the Independence Property, II

Authors

Aschenbrenner M; Dolich A; Haskell D; Macpherson D; Starchenko S

Journal

Notre Dame Journal of Formal Logic, Vol. 54, No. 3-4, pp. 311–363

Publisher

Duke University Press

Publication Date

January 1, 2013

DOI

10.1215/00294527-2143862

ISSN

0029-4527